# SDR IPXA2019100447532

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 2210081326
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR#1 PYLON PNL 475AL FWD PLATES HAVE ELONGATED HOLES.REMOVED AND REPLACED PNL 475AL PLATES ON THE #1 PYLON IAW P & W SRM 54-04-01. (MINOR REPAIR)
